Stability of characters and filters for weighted semilattices

Choi, Yemon and Ghandehari, Mahya and Pham, Hung Le (2020) Stability of characters and filters for weighted semilattices. Semigroup Forum. ISSN 0037-1912 (In Press)

[img]
Text (cgp_arx1901_00082v3)
cgp_arx1901_00082v3.pdf - Accepted Version
Restricted to Repository staff only until 1 January 2050.
Available under License Creative Commons Attribution-NonCommercial.

Download (213kB)

Abstract

We continue the study of the AMNM property for weighted semilattices that was initiated in [Y. Choi, J. Austral. Math. Soc. 95 (2013), no. 1, 36-67; arXiv 1203.6691 ] . We reformulate this in terms of stability of filters with respect to a given weight function, and then provide a combinatorial condition which is necessary and sufficient for this "filter stability" property to hold. Examples are given to show that this new condition allows for easier and unified proofs of some results in [Choi, ibid. ] , and furthermore allows us to verify the AMNM property in situations not covered by the results of that paper. As a final application, we show that for a large class of semilattices, arising naturally as union-closed set systems, one can always construct weights for which the AMNM property fails.

Item Type:
Journal Article
Journal or Publication Title:
Semigroup Forum
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
147757
Deposited By:
Deposited On:
28 Sep 2020 08:35
Refereed?:
Yes
Published?:
In Press
Last Modified:
28 Sep 2020 08:35